# SDR ABXA030385

- Difficulty date: October 8, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N817AX
- Make and model: Doug DC-8-63
- Aircraft serial: 45928
- Aircraft time: 83,669 hours, 26,744 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 56410321
- Part serial: 104
- Condition: Defective
- Location: Cockpit
- Part time: 94 hours, 88 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ENGENEERS SEAT FELL DURING TAKE OFF AND INITIAL CLIMB. VERTICAL HOLD INOPERATIVE WITH SEAT POSITIONED FORWARD AT A 45 DEGREE ANGLE. SEAT NOT SAFE FOR FLIGHT.  MAINTENANCE REPLACED FLIGHT ENGINEER'S SEAT ASSEMBLY AS REQUIRED IAW DC-8 AMM. OPS CHECKED GOOD.
